# SDR DALA2017011900474

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BS 1022, LONGERON 14L. HFEC VERIFIED IAW NDT SPM ETHF PROCEDURE 1, 06-10-01.001. REPAIRED THE SKIN IAW ER/A 553662-14 REV 0. ASSOCIATED ER/A 00-553662 ADDED FOR AC 9564.
